Of course, meds effect everyone in different ways at different times. Some people absolutely need their Adderall everyday. I know some people who only need it along with anti-depressants, in the worst part of winter. Yet they don't need it at all when the weather is nice. Go figure.
However, if I stop taking my adderall for a length of time, I've been told to take a fraction of my full dosage at first and work back up to my usual dosage. Adderall is a stimulant so I guess - if you take high doses like I need - it could cause health problems to suddenly start taking high levels of it after a break.
The best thing to do, IMO, would be to call your doctor and ASK. If you are uncomfortable calling and asking your doctor a simple question like this, perhaps you should shop around for a physician you can be comfortable with.
Here is more from Wiki s Contributors:
Be careful with other meds, though. The SSRI types of drugs should be taken every day. These are most of the antidepressants and Strattera. The stimulants (Ritalin, adderall, etc.) can be taken as needed. I took myself off of an antidepressant I was taking (gradually reduced the dosage over a couple of weeks) because I found it was interfering with my ability to become properly motivated by stressful situations.
It all depends on what functions you want to perform on a given day. If you have ADHD and you need to be alert, focused, and able to concentrate, on a given day, then you need to take it. If your activities on a given day will not require these abilities then you can get by with either a reduced dose or no dose. However, if you opt for "no dose," then your body will begin the Adderall withdrawal symptoms. The severity of these symptoms depends on how high a dose you were taking before you opted for "no dose" on a given day or weekend.
I take it every day together but make note it will make your eyes very heavey feeling about 2 hours after taking the clonidine
Can you take Bactrim with adderall
Yes it is a proven fact. i take adderall and am on papers but smoke every day. the adderall makes the THC and chemicals undetectable.
Adderall has been shown to cause heart murmurs do to the increase in your blood pressure. I have taken adderall and noticed the next day that my heart 'races', but it is do to your body readjusting to normal without the drug.
........ Adderall is an amphetamine and will keep you awake. Benedryl usually puts you to sleep. Do you mean taking benedryl to fall asleep after you've taken adderall??
about 3 pills are taken a day
You shouldn't NEED a tranquilizer every day! If the Adderall is making you that jittery that you think you need Ativan, you need to have your doctor lower the dose.
When taken once a week to prevent malaria, they should be taken on the same day every week. When taken daily or several times a day to treat malaria, they should be taken at the same time every day.
It is harmful in that some people with heart conditions cannot use Adderall. If you are not approved by a then don't use it.
It won't show up in a standard urine test after a week.
I wouldn't recommend it. I've taken over that in a day and experienced heart palpitations and anxiety.
Yes; there is no known interactions with Adderall XR and Omega 3.
Absolutely.. The amount of dopamine in 80mg is enough to make someone pyschotic.
Adderall affects everyone differently, so it is all about how much is taken and how often. Adderall XR will most likely cause loss of appetite (more so than regular Adderall). It all depends on how much you eat in a day. I take Adderall XR and there are times when I do not eat until dinner time. It varies for everyone.
Adderall and coffee are both stimulants. I have been on Adderall for many years and I drink coffee almost every day. If your body is sensitive to caffeine, then I would avoid combining the two. In general though, it's safe to mix them.
adderall comes in 2 forms, an instant release(IR) and extended release(xr). the instant release works faster but doesnt work as long and is typically taken multiple times a day over the course of the day and the xr is typically taken once in the morning and releases the drug slowly into your system as it breaks down in your stomach.. Its a matter of preference i guess or what your doc thinks is best for you.
It may take up to seven days to get Adderall out of your system if taken on a regular basis.
No, Synthroid and Adderall should not be taken together. Mixing the two drugs can cause adverse reactions. It is best to just take one at a time.
The precaution is that the effectiveness of the adderall and/or the antihistamine may be reduced when the medicines are taken together.
Yes I think it can
Adderall is prescribed for oral use, and should be taken in that manner. If the whole amount prescribed is snorted, its effects will last the same length as if taken orally.
Round About 10 childen are taken from ther homes every day around the world this is the cause of 3650 children taken away every year if not more
25mg of lisdexamfetamine (Vyvanse) is similar to about 7.5mg of dextroamphetamine (wikipedia.org), but lisdexamfetamine is designed to last longer. Adderall is a mixture of 4 amphetamine salts (which comes in extend release Adderall XR and normal immediate release). Since 12.5mg of Adderall is equivalent to about 7.8mg amphetamine base (rxlist.com), I would probably try 15mg Adderall XR (designed to be taken once a day in the morning). If that seems to strong or weak, 10 and 20mg Adderall XR are also available. (As well as non-XR Adderall in 5,7.5,10,12.5,15,20,25 and 30mg)
yes it can....when you take adderall youre taking a collection of amphetamines, which floods the chemical dopamine in your brain. so youll get the warm feeling, sweat maybe and of course the concentration that adderall is intetended for, but when it begins to wear off many people experience "crashing" which is when you no longer feel euphoric and full of energy, sometimes people get the chills or just mentally feel crappy...taking adderall, every day in any amount can definitely lead to some depression. remember its highly addictive, if you feel down, depressed or have physical illness later in the day after having taken adderall i would suggest stopping use for a few days and you will feel better. do research, google adderall depression, many people experience it